# SDR ASAA2017120622798

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 8,943 hours, 2,996 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Knob
- Condition: Loose
- Location: Control Module
- Part time: 8,935 hours, 2,993 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEMP INDICATION SELECTOR ON TEMP CONTROL MODULE IS LOOSE. GROUNDED - YES. UNABLE TO SECURE SWITCH. REMOVED AND REPLACED TEMP CONTROL MODULE REF B737-900 AMM 21-61-15, OPS CHECK NORMAL.
